# SDR CA140401003

- Difficulty date: March 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A380842
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PRIOR TO DEPARTURE, DURING FINAL VISUAL INSPECTION CHECK, FUEL WAS GUSHING OUT FROM THE APU COMPARTMENT. WHEN THE APU WAS SHUTDOWN AND RENDERED INOPERATIVE, THE FUEL LEAK STOPPED.  A VISUAL INSPECTION OF THE APU CONFIRMED FUEL LEAK COMING OUT OF THE FUEL MANIFOLD WHICH HAS A LARGE CRACK.  THE FUEL MANIFOLD INSTALLATION SHOW OBVIOUS BENDING OF FUEL TUBES AT 2 LOCATIONS. FUEL MANIFOLDS WILL BE REMOVED AND SENT TO MFG FOR INVESTIGATION. THE APU WAS TESTED, BUT NOT DISASSEMBLED, 65 HOURS PRIOR THIS EVENT.
